# SDR QXEA200400195

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 6,139 hours, 6,935 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2329 - ON DESCENT AND AT 5000 FT, RAPID DEPRESSURIZATION OCCURRED.  THE DIFFERENTIAL WENT TO ZERO AND MANUAL MODE/OPERATION MADE NO DIFFERENCE.  MAINTENANCE INSPECTED THE AIRCRAFT.  NO FAULT CODES WERE SHOWN IN THE CDS.  FOUND THE ALTITUDE SET AT 4000 FT.  OPERATIONAL CHECKS WERE PERFORMED AND WERE UNABLE TO DUPLICATE THE WRITE-UP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
